Noriday pill and period


Q: I started taking the noriday pill about a month ago when I was on my period. For the first week I was late in taking it a few times but for the following 3 or so weeks I have taken it at exactly the same time every day. However, I should be getting my period now seeing as it's been a month since my last one, and my period has never been late, seeing as it's normally a week early and I haven't got it yet. I did have unprotected sex about 4 days ago but I didn't think that would be a problem whilst being on the pill and making sure to take it consistently at the same time. Does the noriday pill delay periods or could I be pregnant?

Symptoms:  Migraine, late period?

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

Q: Hi, im taking my contraceptive pills everyday. I got my mensus on the june 8th while i was on pills. And im still hav...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon